Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

First occurrence indices of tempered representations of metaplectic groups


Author: Ivan Matić
Journal: Proc. Amer. Math. Soc. 144 (2016), 3157-3172
MSC (2010): Primary 22E35, 11F27
DOI: https://doi.org/10.1090/proc/12943
Published electronically: December 15, 2015
MathSciNet review: 3487245
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We explicitly determine the first occurrence indices of tempered representations of metaplectic groups over a non-archimedean local field of characteristic zero.


References [Enhancements On Off] (What's this?)

  • [1] James Arthur, The endoscopic classification of representations. Orthogonal and symplectic groups, American Mathematical Society Colloquium Publications, vol. 61, American Mathematical Society, Providence, RI, 2013. MR 3135650
  • [2] I. N. Bernstein and A. V. Zelevinsky, Induced representations of reductive $ {\mathfrak{p}}$-adic groups. I, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 4, 441-472. MR 0579172 (58 #28310)
  • [3] Wee Teck Gan and Atsushi Ichino, Formal degrees and local theta correspondence, Invent. Math. 195 (2014), no. 3, 509-672. MR 3166215, https://doi.org/10.1007/s00222-013-0460-5
  • [4] Wee Teck Gan and Gordan Savin, Representations of metaplectic groups I: epsilon dichotomy and local Langlands correspondence, Compos. Math. 148 (2012), no. 6, 1655-1694. MR 2999299, https://doi.org/10.1112/S0010437X12000486
  • [5] Wee Teck Gan and Shuichiro Takeda, On the Howe duality conjecture in classical theta correspondence, Contemp. Math., to appear, 2015.
  • [6] Wee Teck Gan and Shuichiro Takeda, A proof of the Howe duality conjecture, J. Amer. Math. Soc., to appear (2015).
  • [7] David Goldberg, Reducibility of induced representations for $ {\rm Sp}(2n)$ and $ {\rm SO}(n)$, Amer. J. Math. 116 (1994), no. 5, 1101-1151. MR 1296726 (95g:22016), https://doi.org/10.2307/2374942
  • [8] Marcela Hanzer and Goran Muić, Parabolic induction and Jacquet functors for metaplectic groups, J. Algebra 323 (2010), no. 1, 241-260. MR 2564837 (2011b:22026), https://doi.org/10.1016/j.jalgebra.2009.07.001
  • [9] Stephen S. Kudla, On the local theta-correspondence, Invent. Math. 83 (1986), no. 2, 229-255. MR 818351 (87e:22037), https://doi.org/10.1007/BF01388961
  • [10] Stephen S. Kudla, Notes on the local theta correspondence (lectures at the European School in Group Theory), preprint, available at http://www.math.toronto.edu/~skudla/castle.pdf (1996).
  • [11] Erez Lapid, Goran Muić, and Marko Tadić, On the generic unitary dual of quasisplit classical groups, Int. Math. Res. Not. 26 (2004), 1335-1354. MR 2046512 (2005b:22021), https://doi.org/10.1155/S1073792804132832
  • [12] Ivan Matić, Theta lifts of strongly positive discrete series: the case of $ (\widetilde {\rm Sp}(n),O(V))$, Pacific J. Math. 259 (2012), no. 2, 445-471. MR 2988500, https://doi.org/10.2140/pjm.2012.259.445
  • [13] Ivan Matić, The conservation relation for discrete series representations of metaplectic groups, Int. Math. Res. Not. IMRN 22 (2013), 5227-5269. MR 3129098
  • [14] C. Mœglin, Sur la classification des séries discrètes des groupes classiques $ p$-adiques: paramètres de Langlands et exhaustivité, J. Eur. Math. Soc. (JEMS) 4 (2002), no. 2, 143-200 (French, with English summary). MR 1913095 (2003g:22021), https://doi.org/10.1007/s100970100033
  • [15] Colette Mœglin, Paquets stables des séries discrètes accessibles par endoscopie tordue; leur paramètre de Langlands, Automorphic forms and related geometry: assessing the legacy of I. I. Piatetski-Shapiro, Contemp. Math., vol. 614, Amer. Math. Soc., Providence, RI, 2014, pp. 295-336 (French, with English summary). MR 3220932, https://doi.org/10.1090/conm/614/12254
  • [16] Colette Mœglin and Marko Tadić, Construction of discrete series for classical $ p$-adic groups, J. Amer. Math. Soc. 15 (2002), no. 3, 715-786 (electronic). MR 1896238 (2003g:22020), https://doi.org/10.1090/S0894-0347-02-00389-2
  • [17] Colette Mœglin, Marie-France Vignéras, and Jean-Loup Waldspurger, Correspondances de Howe sur un corps $ p$-adique, Lecture Notes in Mathematics, vol. 1291, Springer-Verlag, Berlin, 1987 (French). MR 1041060 (91f:11040)
  • [18] Goran Muić, Composition series of generalized principal series; the case of strongly positive discrete series, Israel J. Math. 140 (2004), 157-202. MR 2054843 (2005e:22018), https://doi.org/10.1007/BF02786631
  • [19] Goran Muić, Theta lifts of tempered representations for dual pairs $ ({\rm Sp}_{2n},{\rm O}(V))$, Canad. J. Math. 60 (2008), no. 6, 1306-1335. MR 2462449 (2010a:22025), https://doi.org/10.4153/CJM-2008-056-6
  • [20] Allan J. Silberger, Special representations of reductive $ p$-adic groups are not integrable, Ann. of Math. (2) 111 (1980), no. 3, 571-587. MR 577138 (82k:22015), https://doi.org/10.2307/1971110
  • [21] Binyong Sun and Chen-Bo Zhu, Conservation relations for local theta correspondence, J. Amer. Math. Soc. 28 (2015), no. 4, 939-983. MR 3369906, https://doi.org/10.1090/S0894-0347-2014-00817-1
  • [22] Marko Tadić, Structure arising from induction and Jacquet modules of representations of classical $ p$-adic groups, J. Algebra 177 (1995), no. 1, 1-33. MR 1356358 (97b:22023), https://doi.org/10.1006/jabr.1995.1284
  • [23] Marko Tadić, On tempered and square integrable representations of classical $ p$-adic groups, Sci. China Math. 56 (2013), no. 11, 2273-2313. MR 3123571, https://doi.org/10.1007/s11425-013-4667-0
  • [24] J.-L. Waldspurger, Démonstration d'une conjecture de dualité de Howe dans le cas $ p$-adique, $ p\neq 2$, Festschrift in honor of I. I. Piatetski-Shapiro on the occasion of his sixtieth birthday, Part I (Ramat Aviv, 1989) Israel Math. Conf. Proc., vol. 2, Weizmann, Jerusalem, 1990, pp. 267-324 (French). MR 1159105 (93h:22035)
  • [25] A. V. Zelevinsky, Induced representations of reductive $ {\mathfrak{p}}$-adic groups. II. On irreducible representations of $ {\rm GL}(n)$, Ann. Sci. École Norm. Sup. (4) 13 (1980), no. 2, 165-210. MR 584084 (83g:22012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 22E35, 11F27

Retrieve articles in all journals with MSC (2010): 22E35, 11F27


Additional Information

Ivan Matić
Affiliation: Department of Mathematics, University of Osijek, Trg Ljudevita Gaja 6, Osijek, Croatia
Email: imatic@mathos.hr

DOI: https://doi.org/10.1090/proc/12943
Received by editor(s): February 15, 2015
Received by editor(s) in revised form: July 8, 2015, and August 21, 2015
Published electronically: December 15, 2015
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society